# SDR AALA972183

- Difficulty date: November 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LONGERON CORRODED, BLOWN OUT JUST AFT OF FRAME AT STA 1287 BELOW FORWARD LOWER CORNER OF THRUST RECOVERY VALVE.  REMOVED DAMAGED LONGERON SECTION AND INSTALLED FILLER AND REPAIR DOUBLERS PER SRM 53-02 PAGE 50.  TST:  37,318 HOURS.  CYCLES, 20,999.  (X)
